# SDR UALA2010110104052

- Difficulty date: October 30, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 48,572 hours, 5,732 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19ABC EMERGENCY LIGHT IS INOP.   RECONNECTED LIGHT CABLE, OPS CHECK OK.
